# SDR QXEA0001770

- Difficulty date: June 10, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 35,102 hours, 43,740 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FRAME 14755 CORRODED AT NUT PLATES FROM STRINGER 70 TO STRINGER 5.  REPAIRED IAW HORIZON AIR EA 4-53-1222 AND FOKKER SRM 51-10-04 AND SRM 51-31-01.
